IJPAM: Volume 2, No. 2 (2002)


Gurdial Arora$^1$, Frederick Petry$^2$, Theresa Beaubouef$^3$
$^1$Dept. of Mathematics
Xavier University of Louisiana
New Orleans, LA 70125, USA
e-mail: gdial@xula.edu
$^2$Center for Intelligence and Knowledge - Based Systems
Electrical Engineering and Computer Science
Tulane University
204 Stanley Thomas Hall
New Orleans, Louisiana 70118-5674, USA
e-mail: petry@eecs.tulane.edu
$^3$Dept. of Computer Science
Southeastern Louisiana University, Hammond, LA 70402, USA
e-mail: tbeaubouef@selu.edu

Abstract.In this paper, we will consider the generalization of the information measure of type $\beta$ under similarity relation. In other words the generalization will be considered under the situations in which the underlying objects of concern have a similarity relationship and a probability distribution is also defined on the objects. The results will generalize the results in the case of Shannon's entropy proved by Yager.

Received: June 5, 2002

AMS Subject Classification: 94A17

Key Words and Phrases: entropy, similarity relation, fuzzy subsets, measures of fuzziness

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 2
Issue: 2